Spherical distribution vectors


Helminck, Aloysius G. and Helminck, Gerardus F. (2002) Spherical distribution vectors. Acta applicandae mathematicae, 73 (1-2). pp. 39-57. ISSN 0167-8019

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:In this paper we consider a locally compact second countable unimodular group G and a closed unimodular subgroup H. Let ρ be a finite-dimensional unitary representation of H with closed image. For the unitary representation of G obtained by inducing ρ from H to G a decomposition in Hilbert subspaces of a certain space of distributions is given. It is shown that the representations relevant for this decomposition are determined by so-called (ρ,H) spherical distributions, which leads to a description of the decomposition on the level of these distributions
Item Type:Article
Copyright:© 2002 Springer
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/69575
Official URL:https://doi.org/10.1023/A:1019762302447
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 209337